Tylenol Liver Damage Lawsuit Lawyer
Please note: Our law firm is no longer accepts Tylenol cases.
Acetaminophen, the most important ingredient in Tylenol, has been linked to severe liver damage and liver failure when taken in excess of the recommended dose. The link between Tylenol and liver damage is most often seen in individuals taking drugs containing Acetaminophen over an extended period of time, but one heavy dose taken at the wrong time can also cause serious damage.
Tylenol Lawsuit Information
Anyone who has experienced liver damage or liver failure from the use of Tylenol may qualify for compensation to help with the cost of medical expenses as well as pain and suffering. Email a Tylenol lawyer for a free consultation and Tylenol lawsuit information, or call Matthews and Associates toll free at 1-888-520-5202.
Acetaminophen FDA News Release
In a January 2011 Acetaminophen FDA News Release the FDA asked that all manufacturers of prescription combination products limit the acetaminophen content to no more than 325 milligrams in each tablet or capsule.
In addition to placing a limit on the amount of acetaminophen in prescription drugs, the FDA also began requiring manufacturers to include the risk of severe liver injury on the labels of all prescription combination acetaminophen products.
What is Tylenol (acetaminophen)?
Tylenol (acetaminophen) is an over the counter pain reliever and fever reducer. It is commonly used to treat headaches, muscle aches, other bodily aches, colds, fevers and more.
- goes by the generic name of acetaminophen
- contains the active ingredient acetaminophen
- was originally approved May 26, 1976
- is manufactured by McNeil Consumer
- is approved for the use of pain relief and fever reduction
Tylenol Side Effects
While Tylenol (acetaminophen) can often be an effective form of pain relief and fever reduction, side effects associated with too much of the drug are often severe and sometimes life threatening.
- Liver damage
- Liver failure
- Other Tylenol side effects
Acetaminophen and Autism, Asthma, ADHD
A 2013 research study by Dr. William Shaw in the Journal of Restorative Medicine has found that acetaminophen is to blame for the startling increase in autism, asthma and ADHD. The increase coincides with the replacement of aspirin with acetaminophen in the 1980s as a result of hyped fears of aspirin (acetylsalicylate) causing Reye’s Syndrome (aspirin is sometimes contraindicated for fever or viral illnesses for those under 19). Shaw found the loss of Purkinje cells in the brains of autistic people to be consistent with the depletion of brain glutathione caused by excess acetaminophen.
Among other evidence, Shaw compares the incidence of autism in the U.S. to that in Cuba, which uses acetaminophen only by prescription. In the U.S., the incidence of autism is 298 times higher than it is in Cuba.
If you’ve ever used Acetaminophen or given it to your child, you may want to read Shaw’s research.